# SDR ASAA2014032907349

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,472 hours, 7,518 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 ENG ECONOMIC FC 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.
